# SDR IPXA2019042941545

- Difficulty date: April 28, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 84,323 hours, 16,961 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Limit Switch
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A R1 DOOR ELECTRIC OPERATION INTERMITTENT FROM EITHER SWITCH. DEFERRED R1 DOOR ELECTRIC OPERATION INOP PER MEL 52-10-1-2-0-1 ON M668612. DMP C/W. **SUPPLEMENTAL SDR** REPLACED UP LIMIT SWITCH PER SWPM 20-30-00 ( 51-592) AND REPLACED ELECTRIC DOOR ACTUATOR M1-71 PER MM 52-11-01-401. DOOR OPS CKS GOOD PER MM 52-11-02-830-805 M668612. CLEARED ESR: IPC 52-11-70-01-080 AND 52-11-05-05-525.
